# SDR AALA201612209017

- Difficulty date: December 8, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY SEAT RAIL FLOORBEAM AT Y765 BETWEEN FR 64 AND FR 66. REPAIRED FLOORBEAM PER SRM 51-72-11 AND DRAWINGS D53472090 AND D53472815.
